I have some type of stomach problem, while laying down at night my stomach fills with acid and in am I vomiting some bad yellow vomit. What would cause this, my diet is ok and I barely eat three small meals a day. My doctor told me to take prylosect for 14 days, which caused me to have diarrea (diarrhea), when I stopped the vomiting continued. I am 43 and made 3 trips to general doctors in 2 months. Could it be more than acid reflux.?
There can be many conditions which can cause nausea and vomiting like gastro esophageal reflux disease, migraine headaches, food poisoning etc.Vomiting on lying down position can be due to gastroesophgaeal reflux disease. Ulcers in the lining of the stomach or small intestine cal also lea to these symptoms.Antacids, histamine antagonists, proton pump inhibitors form the mainstay of therapy. If you are not relieved with medications seeking the opinion of a gastroenterologist will be helpful. Do keep us posted.
Best of luck!
Thankyou, I have tried over the counter medication like prylosect and found some relief and the vomiting is been reduced alot, I am trying to eat less small amounts of food , milk and ceral in am seems to settle my stomach. Also peptobismo liqiud works. Maybe I am just overly concerned. Thankyou again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.